# SDR SWIA2019100246373

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 42,531 hours, 39,899 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SLC WITH FLAPS SET 20 WHEN SELECTED GEAR DOWN AND FLAPS 30  RECEIVED FLAP FAIL MESSAGE, COMPLETED QRH AND LANDED WITH FLAPS AT 20.   REMOVED AND REPLACED R/H OUTBOARD FLAP OUTBOARD ACTUATOR. OPS CHECK GOOD.
